Orthogonality Relatins and Supercharacter Formulas of u (M/N) Representations
dc.creator | Alfaro Solís, Jorge Luis | |
dc.date.accessioned | 2017-04-10T20:43:41Z | |
dc.date.available | 2017-04-10T20:43:41Z | |
dc.date.created | 2017-04-10T20:43:41Z | |
dc.date.issued | 1997 | |
dc.identifier | 0022-2488 | |
dc.identifier | https://repositorio.uc.cl/handle/11534/17688 | |
dc.language | en | |
dc.relation | Journal of Mathematical Physics. Vol. 38, no. 10 (1997), p. [5319]-5349 | |
dc.title | Orthogonality Relatins and Supercharacter Formulas of u (M/N) Representations | |
dc.type | artículo |